MAUDE Adverse Event Report: ARTHREX, INC. IMPL DELIVERY SYS,ACL T-ROPE RT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPL DELIVERY SYS,ACL T-ROPE RT; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPL DELIVERY SYS,ACL T-ROPE RT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/19/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-1588rts acl tightrope® rt implant delivery system had an implant suture that was damaged and broke when the graft was lifted.This was discovered during use with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on photographic evidence of an ar-1588rts batch 15458335 with a damaged suture.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors, such as an insufficiently prepared graft or excessive force used.

Brand Name
IMPL DELIVERY SYS,ACL T-ROPE RT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23744061
Report Number1220246-2025-05479
Device Sequence Number15556807
Product Code MBI
UDI-Device Identifier00888867019607
UDI-Public(01)00888867019607(11)250630(17)300531(10)15458335
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPL DELIVERY SYS,ACL T-ROPE RT
Device Catalogue NumberAR-1588RTS
Device Lot Number15458335
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown